# SDR SWIA2020042350277

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL HAS 3EA STANDSOFFS THAT HAVE CORROSION BETWEEN FS409.00+64 TO FS409.00+80. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED 3EA. NEW STANDOFFS AT LH FLOOR SILL FS 409.00+64 TO FS 409.00+80 REF. CRJ 200 SRM. SEE. CONTINUATION FOR DETAILS.
